# SDR DALA2023040302567

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 72,784 hours, 27,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 LIGHTNING STRIKES BETWEEN STA 600 AND 690 AT LAP JOINT ON LEFT HAND SIDE. NR CARD 23,24,25,26,27, AND 28. CORRECTIVE ACTION: COMPLIED WITH PRI 607354-14 REV 0- REV 4 AND ERA 607354-14 REV ORIGINAL. PRI MATCHES ERA. (2697611)
